# SDR ABXA010361

- Difficulty date: June 27, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Aircraft time: 56,357 hours, 24,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER 1.5 HOURS OF FLIGHT, EXPERIENCED LOSS OF HYDRAULICS.  PRESSURE DROPPED TO ZERO ACCOMPANIED BY AILERON AND RUDDER CONTROL MANUAL LIGHTS.  ISOLATED SYSTEM PRIOR TO QUANTITY REACHING STANDPIPE LEVEL.  FOUND NR 3 ENGINE HYDRAULIC PRESSURE LINE LEAKING NEAR HYDRAULIC PUMP.  REPLACED PRESSURE LINE, SERVICED MAIN HYDRAULIC RESERVOIR AND OPERATIONALLY CHECKED NR 2 AND NR 3 ENGINES AND AUX PUMPS.  OPS CHECKED GOOD.  NO LEAKS NOTED.
